Resultados globales: 56 registros encontrados en 0.02 segundos.
Artículos, Encontrados 53 registros
Documentos de investigación, Encontrados 3 registros
Artículos Encontrados 53 registros  1 - 10siguientefinal  ir al registro:
1.
30 p, 951.8 KB On the configurations of centers of planar Hamiltonian Kolmogorov cubic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Xiao, Dongmei (Shanghai Jiao Tong University. School of Mathematical Sciences (China))
We study the kind of centers that Hamiltonian Kolmogorov cubic polynomial differential systems can exhibit. Moreover, we analyze the possible configurations of these centers with respect to the invariant coordinate axes, and obtain that the real algebraic curve xy(a+bx+cy+dx2+exy+fy2)=h has at most four families of level ovals in R2 for all real parameters a,b,c,d,e,f and h.
2020 - 10.2140/pjm.2020.306.611
Pacific Journal of Mathematics, Vol. 306, Issue 2 (2020) , p. 611-644  
2.
Periodic orbits of a Hamiltonian system related with the Friedmann-Robertson-Walker system in rotating coordinates / Buzzi, Claudio (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Santana, Paulo (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas (Brazil))
We provide sufficient conditions on the four parameters of a Hamiltonian system, related with the Friedmann-Robertson-Walker Hamiltonian system in a rotating reference frame, which guarantee the existence of 12 continuous families of periodic orbits, parameterized by the values of the Hamiltonian, which born at the equilibrium point localized at the origin of coordinates. [...]
2020 - 10.1016/j.physd.2020.132673
Physica, Vol. 413 (December 2020) , art. 132673  
3.
11 p, 213.0 KB Physical model of the contact resistivity of metal-graphene junctions / Chaves Romero, Ferney Alveiro (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Jiménez Jiménez, David (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Cummings, Aron (Institut Català de Nanociència i Nanotecnologia) ; Roche, Stephan (Institut Català de Nanociència i Nanotecnologia)
While graphene-based technology shows great promise for a variety of electronic applications, including radio-frequency devices, the resistance of the metal-graphene contact is a technological bottleneck for the realization of viable graphene electronics. [...]
2014 - 10.1063/1.4874181
Journal of applied physics, Vol. 115, issue 16 (April 2014) , art. 164513  
4.
16 p, 279.8 KB Linear type global centers of cubic Hamiltonian systems symmetric with respect to the x-axis / Barreira, Luis (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal))
A polynomial differential system of degree 2 has no global centers (that is, centers defined in all the plane except the fixed point). In this paper we characterize the global centers of cubic Hamiltonian systems symmetric with respect to the x-axis, and such that the center has purely imaginary eigenvalues.
2020
Electronic journal of differential equations, Vol. 2020 Núm. 57 (2020) , p. 1-14
2 documentos
5.
Z₂-equivariant linear type bi-center cubic polynomial Hamiltonian vector fields / Chen, Ting (Guangdong University of Finance and Economics. School of Statistics and Mathematics (China)) ; Li, Shimin (Guangdong University of Finance and Economics. School of Mathematics and Statistics (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the global dynamical behavior of Z₂-equivariant cubic Hamiltonian vector fields with a linear type bi-center at (±1,0). By using a series of symbolic computation tools, we obtain all possible phase portraits of these Z₂-equivariant Hamiltonian systems.
2020 - 10.1016/j.jde.2019.12.020
Journal of differential equations, Vol. 269, Issue 1 (June 2020) , p. 832-861  
6.
Integrability by separation of variables / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ramírez, Rafael Orlando (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
We study the integrability in the Jacobi sense (integrability by separation of variables), of the Hamiltonian differential systems using the Levi-Civita Theorem. In particular we solve the Stark problem for N>3.
2020 - 10.1016/j.physd.2020.132523
Physica, Vol. 409 (August 2020) , art. 132523  
7.
14 p, 596.0 KB Crossing limit cycles of planar piecewise linear Hamiltonian systems without equilibrium points / Benterki, Rebiha (Université Mohamed El Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the existence of limit cycles of planar piecewise linear Hamiltonian systems without equilibrium points. Firstly, we prove that if these systems are separated by a parabola, they can have at most two crossing limit cycles, and if they are separated by a hyperbola or an ellipse, they can have at most three crossing limit cycles. [...]
2020 - 10.3390/MATH8050755
Mathematics, Vol. 8, Issue 5 (May 2020) , art. 755
2 documentos
8.
23 p, 585.3 KB New family of cubic Hamiltonian centers / Frías-Armenta, Martín-Eduardo (Universidad de Sonora. Departamento de Matemáticas (Mexico)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize the 11 non topological equivalent classes of phase portraits in the Poincaré disc of the new family of cubic polynomial Hamiltonian differential systems with a center at the origin and Hamiltonian H=1/2((x+ax2+bxy+cy2)2+y2), with a2+b2+c2≠0.
2017 - 10.1007/s40590-016-0126-6
Boletín de la Sociedad Matemática Mexicana, Vol. 23, Núm. 2 (Octubre 2017) , p. 737-758  
9.
12 p, 271.2 KB On the integrability of the Hamiltonian systems with homogeneus polynomial potentials / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. School of Mathematical Sciences (China))
We summarize the known results on the integrability of the complex Hamiltonian systems with two degrees of freedom defined by the Hamiltonian functions of the form H = 1/2 2 ∑ i=1 p2i + V (q1,q2), where V (q1,q2) are homogeneous polynomial potentials of degree k.
2018 - 10.2478/AMNS.2018.2.00041
Applied Mathematics and Nonlinear Sciences, Vol. 3, Issue 2 (July 2018) , p. 527-536
2 documentos
10.
8 p, 652.2 KB Integrability of Hamiltonian systems with two degrees of freedom and homogenous potential of degree zero / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We provide necessary conditions in order that the Hamiltonian systems with Hamiltonian H = 1/2 (p2 1 + p2 2) + V (q1,q2), and one of the following potentials V1 = a0q1 + a1q2/a2q1 + a3q2, V2 = a0q2 1 + a1q1q2 + a2q2 2/a3q2 1 + a4q1q2 + a5q2 2, V3 = a0qn 2 + a1qn−1 2 q1 + . [...]
2018 - 10.4236/jamp.2018.611184
Journal of Applied Mathematics and Physics, Vol. 6, Num. 11 (November 2018) , p. 2192-2201
2 documentos

Artículos : Encontrados 53 registros   1 - 10siguientefinal  ir al registro:
Documentos de investigación Encontrados 3 registros  
1.
11 p, 391.7 KB Cerca de circuits Hamiltonians usant l'algorisme de Roberts i Flores / Roma Sau, Josep ; Borges, J., (Joaquim), dir. (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Universitat Autònoma de Barcelona. Escola d'Enginyeria
Des de fa més de 150 anys, quan W. R Hamilton va plantejar el concepte dels circuits hamiltonians, fins a dia d'avui, s'han descobert criteris per demostrar si un graf conté circuits hamiltonians, s'han desenvolupat algorismes per tal de trobar-los tots, però l'alta complexitat temporal que comporta resoldre aquestes qüestions en grafs no trivials fa que continuï essent un problema d'actualitat. [...]
For more than 150 years, When W. R Hamilton suggested the concept of Hamiltonian paths, until now, It has been discovered more judgements have proved that if a graph has Hamilitonian paths, as well as algorithms to get all the path's from the graph. [...]
Desde hace más de 150 años, cuando WR Hamilton planteó el concepto de los circuitos hamiltonianos, hasta día de hoy, se han descubierto criterios para demostrar si un grafo contiene circuitos hamiltonianos, se han desarrollado algoritmos para encontrarse todos, pero la alta complejidad temporal que conlleva resolver estas cuestiones en grafos no triviales hace que siga siendo un problema de actualidad. [...]

2017-02-07
Enginyeria Informàtica [958]  
2.
32 p, 619.7 KB Periodic orbits and nonintegrability of the Henon-Heiles Hamiltonian systems / Lembarki, Fatima Ezzahra ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Dans la nature et dans la vie des hommes, de nombreux processus, sont en constante évolution. Nous parlons donc de systèmes dynamiques. Généralement ces changements incessants sont souvent difficiles à prédire et modéliser car ils surviennent de manière non linéaire et n'obéissent pas pleinement aux simples lois du hasard.
2011  
3.
129 p, 1.1 MB Hamiltonian linear type centers and nilpotent centers of linear plus cubic polynomial vector fields / Evrim Colak, Ilker ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En este trabajo proporcionamos doce formas normales para todos los campos vectoriales polinomiales Hamiltonianos en el plano que tienen términos lineales más cúbicos homogéneos y que poseen en el origen un centro de tipo lineal o un centro nilpotente. [...]
In this work we provide twelve normal forms for all the Hamiltonian planar polynomial vector fields having linear plus cubic homogeneous terms which possess a linear type center or a nilpotent center at the origin, and find their global phase portraits on the Poincaré disk. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2014  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.